Doctor insights on:
Hair Loss In Women Causes And Treatment
Are there any treatment for female hair loss, gradually my hair ve been thining [ falling out, as i c while cleaning floor], I am 38, is age a factor?
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
What is best treatment for dandruff? Does it cause hair loss ? And how to make my hair thick and longer coz it seems stop growing?
Dandruff shampoo: Regular washes with dandruff shampoo are the best way to prevent dandruff. You may need to shower daily or even twice a day. In order to make your hair thick, eat well (fruit, vegetables, and protein) and take a multivitamin. If that doesn't work, you might try taking Folic Acid or biotin which are essential ingredients for hair growth. Thyroid or other medical problems may also thin hair. ...Read more
Minoxidl: In addition to lab evaluation including thyroid function, dhes, testosterone, and iron levels, treatment can be tailored to individual. However romaine or monoxide will work by itself in 85 per cent of women and work along with any treatment for excess androgen such as alda tone or tagamet (cimetidine) orally if indicated. ...Read moreSee 1 more doctor answer
Does carbamazepin and sodium valproate cause hair loss for how long? I've been using since2007 my hair now thinner .What treatment for my hair
Both cause hair loss: Both can cause hair loss. I usually recommend otc treatments like supplemental zinc and selenium. I sometimes add in biotin and check thyroid levels along with levels of both drugs. If this does not help, a dermatology consult can be helpful. Do not use Anabolic steroids as these can also lead to hair loss, as can an elevated testosterone level. ...Read more
What could be the cause of skipping periods for long months from 4 to 6 months with no reason. associated with hair loss. treatment for irregular pe?
Incomplete question.: Your question cut off before you finished. It is not clear if you already getting treatment for irregular periods. A full evaluation is necessary by your doctor to see what could be causing your irregular periods. It may be due to thyroid problems, or to other hormonal imbalances. Get checked and find out what is going on and what your treatment options are. ...Read more
Many doctors say keratin hair treatment causes hair loss or fall. Isnt keratin hair protein to make it stronger. I have not lost hair after 2yr kerati?
Keratin Treatment: One of the biggest concerns and cons of using keratin treatments is the risk of one’s health. The department of labor issued a hazard alert for keratin treatments, stating the dangers of the formaldehyde. While keratin treatments have yet to be banned, the danger associated with being around the chemicals used in the treatment poses health concerns for both the stylist and you! ...Read more
Why do some doctors say keratin hair treatment can cause hair loss or fall. When keratin is actually hair protein. I have not noticed anything 2 year?
Depends: Like many problems i think genetics affects this so some people will not have problems. ...Read more
I am putting all my pulpatitions and anxiety down to use of regaine hair loss treatment which contains minoxidill.It has messed my life up.Could this be the cause as I've been of numerous websites with men stating the same thing?
Probably not.: Contrary to what you read online, side effects from rogaine (minoxidil) are rare. There are many common causes of palpitations. You need to see your family doctor or a cardiologist and find out exactly what is causing them. It could be the rogaine (minoxidil), or just too much coffee - but it could be something more serious. Don't assume it's the rogaine (minoxidil). ...Read moreSee 1 more doctor answer
I did vitamin d test as asuggest from a friend that it the cause of sudden hair loss.The result came12ng/ml.What the treatment?!
- Talk to a doctor live online for free
- Treatment of hair loss in women
- Causes of hair loss for women
- Laser treatment hair loss women
- Ask a doctor a question free online
- Disorders cause hair loss women
- Women's hair loss causes
- What causes hair loss in women?
- Causes of unexplained hair loss in women
- Talk to a dermatologist online